CASIA OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
PROBABILITY ANALYSIS OF TERMINAL SLIDING MODE CONTROL OF SECOND-ORDER MARKOVIAN JUMP SYSTEMS 期刊论文
ASIAN JOURNAL OF CONTROL, 2016, 卷号: 18, 期号: 4, 页码: 1385-1394
Authors:  Zhu, Jiaming;  Yu, Xinghuo;  Zhang, Tianping;  Cao, Zhiqiang;  Yang, Yuequan;  Fang, Yu
Favorite  |  View/Download:57/0  |  Submit date:2017/02/14
Terminal Sliding Mode Control  Markovian Jump System  Mean-square Stability  Conditional Probability  
Sliding mode control of MIMO Markovian jump systems 期刊论文
AUTOMATICA, 2016, 卷号: 68, 页码: 286-293
Authors:  Zhu, Jiaming;  Yu, Xinghuo;  Zhang, Tianping;  Cao, Zhiqiang;  Yang, Yuequan;  Yi, Yang
View  |  Adobe PDF(1213Kb)  |  Favorite  |  View/Download:242/33  |  Submit date:2016/04/12
Sliding Mode Control  Markovian Jump System  Linear Matrix Inequality (Lmi)  Conditional Probability  Asymptotical Stability